Fourth order pseudo maximum likelihood methods

Détails

ID Serval
serval:BIB_2CFCAC7FD0C1
Type
Article: article d'un périodique ou d'un magazine.
Collection
Publications
Institution
Titre
Fourth order pseudo maximum likelihood methods
Périodique
Journal of Econometrics
Auteur(s)
Holly A., Monfort A., Rockinger M.
ISSN
0304-4076
Statut éditorial
Publié
Date de publication
2011
Peer-reviewed
Oui
Volume
162
Numéro
2
Pages
278-293
Langue
anglais
Résumé
We extend PML theory to account for information on the conditional moments up to order four, but without assuming a parametric model, to avoid a risk of misspecification of the conditional distribution. The key statistical tool is the quartic exponential family, which allows us to generalize the PML2 and QGPML1 methods proposed in Gourieroux et al. (1984) to PML4 and QGPML2 methods, respectively. An asymptotic theory is developed. The key numerical tool that we use is the Gauss-Freud integration scheme that solves a computational problem that has previously been raised in several fields. Simulation exercises demonstrate the feasibility and robustness of the methods [Authors]
Mots-clé
Quartic exponential family, Pseudo maximum likelihood, Skewness, Kurtosis
Web of science
Création de la notice
24/01/2012 16:49
Dernière modification de la notice
20/08/2019 13:12
Données d'usage